# SDR WX0A2015081972823

- Difficulty date: August 18, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N404NV
- Make and model: Doug MD-88
- Aircraft serial: 49765
- Aircraft time: 64,644 hours, 41,997 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL NOTED DURING TAKEOFF & APPROX 5 MINS AFTER TAKEOFF BY ALL CREW INCLUDING FLIGHT ATTENDANTS.  INSPECTED SYS & OPERATIONS IAW MM 21-51-00.  NO ABNORMALITIES NOTED.
